# SDR DXTA2025050203293

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000094
- Aircraft time: 2,262 hours, 1,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE WILL NOT CLOSE.  DOOR OPEN AMBER LIGHT IS ON.  PINS IN DOOR ARE NOT ALL STICKING OUT AT THE SAME DISTANCE. DOOR MOVES AS APPROPRIATE. PERFORMED ADJUSTMENT TO PUSHRODS 9 AND 10 TO ALLOW FOR PROPER MOVEMENT AND SEATING ON LOWER PINS FOR MED IAW CE-700 AMM 52-10-43. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
